MathSciNet Relay Station
MathSciNet bibliographic data
MR1785405 46E35 (42B99)
Lanconelli, Ermanno; Morbidelli, Daniele On the Poincaré inequality for vector fields. Ark. Mat. 38 (2000), no. 2, 327–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement